Stability criterion for linear oscillatory parabolic systems

Keum S. Hong, Joseph Bentsman

Research output: Contribution to journalArticlepeer-review

Abstract

This paper presents a stability criterion for a class of distributed parameter systems governed by linear oscillatory parabolic partial differential equations with Neumann boundary conditions. The results of numerical simulations that support the criterion are presented as well.

Original languageEnglish (US)
Pages (from-to)175-178
Number of pages4
JournalJournal of Dynamic Systems, Measurement and Control, Transactions of the ASME
Volume114
Issue number1
DOIs
StatePublished - Mar 1992

ASJC Scopus subject areas

  • Control and Systems Engineering
  • Information Systems
  • Instrumentation
  • Mechanical Engineering
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Stability criterion for linear oscillatory parabolic systems'. Together they form a unique fingerprint.

Cite this